MAUDE Adverse Event Report: ARGON MEDICAL DEVICES OPTION ELITE RETRIEVABLE VENA CAVA FILTER

ARGON MEDICAL DEVICES OPTION ELITE RETRIEVABLE VENA CAVA FILTER
Model Number 352506100E
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample is unavailable for evaluation.Without such evident to review, the complaint cannot be confirmed.If additional information is provided in the future, a follow-up report will be submitted.
 
Event or Problem Description
Option elite filter was being retrieved.Doctor was able to snare the option filter, but the top part fractured off leaving the filter behind.Patient is 75 and the filter was not removed.Update: the initial venogram showed that a tine had come off of the hook end of the filter.Dr.Stanley was able to snare the end and tried to capture the filter but was unable to.The filter was then left in place and the procedure was ended.As far as the length, we did bring in a small number of shorter models to trial at first.The radiologists decided to only bring the longer length in because of its unique application.

Brand Name
OPTION ELITE RETRIEVABLE VENA CAVA FILTER
Common Device Name
OPTION ELITE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key14743031
Report Number0001625425-2022-01026
Device Sequence Number2351284
Product Code DTK
UDI-Device Identifier00886333222346
UDI-Public00886333222346
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K143405
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2024
Device Model Number352506100E
Device Catalogue Number352506100E
Device Lot Number11356483
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2022
Initial Report FDA Received Date06/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown